Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 8, NWS Fort Worth, TX

April 9, 201141 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 9, 2011, 3:33 AM CDT for 41 counties in Texas. It took effect at Apr 9, 2011, 9:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2011, 3:33 AM CDT (08:33 UTC)
In effect from
Apr 9, 2011, 9:00 AM CDT
Expired
Apr 9, 2011, 6:00 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX
All 41 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 43 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1601 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
2024 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WWUS74 KFWD 090833
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
333 AM CDT SAT APR 9 2011

...WIND ADVISORY IN EFFECT TODAY...

.A VIGOROUS SYSTEM WILL CONTINUE TO GATHER STRENGTH ACROSS THE
ROCKIES AND GREAT BASIN TODAY...WITH A SURFACE LOW EXPECTED TO
DEEPEN ACROSS THE HIGH PLAINS OF EASTERN COLORADO INTO WESTERN
NEBRASKA AND KANSAS THROUGH THIS AFTERNOON. THE RESULTING TIGHT
SOUTHERLY PRESSURE GRADIENT WILL RESULT GUSTY SOUTH WINDS WINDS
20 TO 25 MPH ACROSS THE MAJORITY OF NORTH TEXAS TODAY. WINDS
SHOULD SLOWLY DIMINISH BELOW ADVISORY CRITERIA EARLY THIS EVENING. 

TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-091700-
/O.NEW.KFWD.WI.Y.0008.110409T1400Z-110409T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-
BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...STEPHENVILLE...
DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...
ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
333 AM CDT SAT APR 9 2011

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

SOUTH WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS
THE ADVISORY AREA BY MID MORNING AND AFTER. WINDS SHOULD SLOWLY
DIMINISH BELOW CRITERIA BY EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

05/
3 follow-up statements
083 
WWUS74 KFWD 091656
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 AM CDT SAT APR 9 2011

TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-092100-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-110409T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-
BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...STEPHENVILLE...
DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...
ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
1156 AM CDT SAT APR 9 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS
THE ADVISORY AREA THROUGH LATE AFTERNOON AS A STRONG STORM SYSTEM
MOVES THROUGH THE CENTRAL PLAINS. WINDS SHOULD DIMINISH BELOW
ADVISORY CRITERIA BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
878 
WWUS74 KFWD 092031 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT SAT APR 9 2011

TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-092300-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-110409T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-
BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...STEPHENVILLE...
DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...
ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
331 PM CDT SAT APR 9 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

SOUTHERLY WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL CONTINUE
THROUGH THE REMAINDER OF THE AFTERNOON. WINDS WILL DIMINISH TO 10
TO 20 MPH AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
994 
WWUS74 KFWD 092234
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT SAT APR 9 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM...

WINDS ARE DECREASING...AND WILL BE BELOW ADVISORY CRITERIA
SHORTLY. 

TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-092345-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-110409T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-
BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...STEPHENVILLE...
DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...
ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
534 PM CDT SAT APR 9 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

WINDS ARE DECREASING...AND WILL BE BELOW ADVISORY CRITERIA
SHORTLY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 8, 11:55 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Apr 8, 11:55 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CDT FRI APR 8 2011

.AVIATION...

FOR THE 06Z TAFS...VFR CONDITIONS AND STRONG SOUTHERLY FLOW IS
EXPECTED TO PERSIST FOR DFW AREA TAF SITES THRU THE VALID FORECAST
PERIOD. MVFR STRATUS WILL LIKELY BUILD OVER KACT IN THE EARLY
MORNING HRS...HOWEVER STRATUS IS EXPECTED TO MOVE JUST EAST OF THE
METROPLEX. HAVE LOW LEVEL WIND SHEAR IN THE TAFS AS A 50 TO 55 KT
LOW LEVEL JET HAS DEVELOPED PER AREA VAD WIND PROFILES. THIS LOW
LEVEL JET WILL MIX OUT BY THE MID MORNING HRS WHICH WILL RESULT IN
STRONG SOUTHERLY FLOW OVER ALL OF NORTH TX. WINDS WILL DIMINISH
SOMEWHAT AFTER SUNSET ON SATURDAY. ANOTHER POWERFUL LOW LEVEL JET
IS EXPECTED TO SET UP OVER NORTH TX AGAIN SATURDAY NIGHT AND
INCLUDED LOW LEVEL WIND SHEAR AT THE END OF THE DFW TAF AS A
RESULT.

CAVANAUGH

&&

.UPDATE...
WILL ISSUE UPDATE TO REMOVE THUNDER MENTION IN THE NORTHWEST. 84

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT FRI APR 8 2011/
LARGE UPPER LEVEL LOW REMAINS CENTERED OVER CENTRAL CALIFORNIA
WITH NORTH TEXAS IN SOUTHWEST FLOW ALOFT. DIFFUSE DRYLINE IS
LOCATED ALONG A CHILDRESS TO ABILENE TO BROWNWOOD LINE. SOME MORE
EASTERN PROGRESSION IS POSSIBLE BUT THUNDERSTORM INITIATION LOOKS
UNLIKELY. KEPT 10 POPS IN THE FAR NORTHWEST ZONES THIS EVENING BUT
REMOVED POPS FOR ALL OTHER AREAS.

TOMORROW WILL BE MUCH LIKE TODAY BUT WITH STRONGER WINDS IN
RESPONSE TO A DEEPENING AREA OF LOW PRESSURE IN WESTERN COLORADO.
GUSTS WILL BE AS HIGH AS 40 MPH ALONG THE INTERSTATE 35 CORRIDOR.
THE UPPER LEVEL LOW CURRENTLY OVER CALIFORNIA WILL PUSH
EAST...ENTERING THE CENTRAL PLAINS BY EARLY SUNDAY MORNING.
SURFACE LOW WILL LIFT NORTHWEST IN RESPONSE...BRINGING A
DRYLINE/PACIFIC COLD FRONT INTO OUR WESTERN ZONES BY 18Z. AS THIS
BOUNDARY CONTINUES PUSHING EAST...SHOWERS AND THUNDERSTORMS WILL
DEVELOP. CURRENTLY...THE BEST CHANCES ARE EAST OF INTERSTATE 35
DUE TO INCREASE MOISTURE AND REDUCED CONVECTIVE INHIBITION. SOME
OF THESE STORMS HAVE THE POTENTIAL TO BE SEVERE AS THE ENVIRONMENT
SHOWS MODERATE INSTABILITY AND DEEP LAYER SHEAR. BEHIND THE
DRYLINE...RELATIVE HUMIDITY VALUES BELOW 20 PERCENT ARE EXPECTED
NORTH OF INTERSTATE 20 AND A FIRE WEATHER WATCH HAS BEEN ISSUED
FOR THAT AREA.

AFTER SUNDAYS SYSTEM...THE WEATHER SHOULD REMAIN QUIET FOR A FEW
DAYS. BOTH ECMWF AND GFS PROG ANOTHER SYSTEM TO MOVE THROUGH THE
AREA THURSDAY AFTERNOON INTO FRIDAY MORNING. GFS SEEMS MORE
REASONABLE GIVEN OUR RECENT PATTERN. AS A RESULT...PUT 20S POPS
ON THURSDAY.

42/MM

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  89  71  86  54 /   5  10  10  30  30
WACO, TX              71  86  73  87  53 /   5  10  10  20  30
PARIS, TX             67  84  69  85  51 /   5  10  10  30  40
DENTON, TX            68  88  68  87  49 /  10  10  10  30  30
MCKINNEY, TX          70  85  72  84  52 /   5  10  10  30  30
DALLAS, TX            70  89  72  87  58 /   5  10  10  30  30
TERRELL, TX           69  86  71  86  54 /   5  10  10  30  40
CORSICANA, TX         69  87  71  86  55 /   5  10  10  30  40
TEMPLE, TX            69  88  71  87  54 /   5  10  10  20  30
MINERAL WELLS, TX     66  90  68  90  44 /  10  10  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR TXZ091-100>102-115>117-129>132-141.

&&

 /
Hazardous weather outlook, Apr 8, 10:03 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT FRI APR 8 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1003 PM CDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS ON
SUNDAY AND SUNDAY EVENING AS A COLD FRONT MOVES THROUGH. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
THE BEST CHANCE FOR SEVERE WEATHER WILL BE EAST OF INTERSTATE 35
THROUGH SUNDAY EVENING.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED MAINLY WEST OF
INTERSTATE 35 DURING THE DAY SUNDAY...BEHIND A COLD FRONT AS MUCH
DRIER AIR MOVES IN AND WINDS WILL BE GUSTY. A FIRE WEATHER WATCH IS
IN EFFECT FOR THESE AREAS FOR SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:25 PM CDTRed Flag WarningFWDJack, Montague, Palo Pinto, Stephens, Young23 hr

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.